Question: Question from Joanne Meyer

I am on Spiractin for my hormonal acne, and it used to work really well. My skin was very clear for most of the month. But then I took a few months break of it while I changed doctors, and my acne came back. I’ve since gone back on it, but the effect isn’t the same. Is this because of the break or is it something else?

Answer

Hi there, It might be but it is very difficult to say without seeing you skin and doing a proper medical consultation. I would recommend that you visit one or our Medical Doctors, so they can analyse your skin, medical history and medications and give their advice accordingly. Please visit www.skinrenewal.co.za to find a branch closest to you.

 

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Share on whatsapp
WhatsApp
RELATED QUESTIONS

Teenage skin

My name is Estelle and I am a 15year old teen. I'm really struggling with my facial skin,my face is…

Acne in my 40s

I have always struggled with oily and breakout skin since primary school but it has calmed down from my teens…

Question from Nickay Heyman

Hi there Doc I am a 28 year old Lady and I have a problem with dark spots left from…

Subscribe to our newsletter